MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's battery and verified the reported issue.Physio determined that cause of the reported issue was due to a failure of one of the battery cells.This caused the device to not be able to remain powered on and the device cannot charge and shock.The customer received a replacement battery.
 
Event or Problem Description
The customer contacted physio-control to report that their device had displayed a premature low-battery indicator.There was no patient use associated with the reported event.Upon further investigation, physio-control found that one cell in the battery has failed and the battery cannot perform correctly.As a result, the device cannot remain powered on to charge and shock.

Brand Name
LIFEPAK® 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7679753
Report Number0003015876-2018-01083
Device Sequence Number1369940
Product Code MKJ
UDI-Device Identifier00883873919477
UDI-Public00883873919477
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000
Device Catalogue Number11141-000156
Device Lot Number1728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1